mental-health-icon
Constant dizziness,
Hello my mother was advised for mirtaz 30 and she is having it from 6 months now I feel the drug is effecting adverse . I felt swellowing near eyes and some rashes also low mood and headache . even dizziness is constant also it is noted that she feel more worried . even she feel restless and uneasy low in energy . I would like to know can I lower the dosage of Mirtaz 30 to half for first 10 days then 7.5 mg for next 10 days and again alterative day and stop it plz help me
75 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Satish Ramaiah
Psychiatrist 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi It does sound like Mirtaz has given some adverse effects to your mother. It would also be helpful to know the extent of benefits your mother has had with Mirtaz. It should be a balance of risk & benefits. Tapering Mirtaz as you are planning is ok, but I would recommend  review by a Psychiatrist before you do that, to prevent any deterioration in her mental health. May be she needs cross tapering of Mirtaz to another antidepressant. Hope this is helpful. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.